Probability Surveys

Addendum to Moments of Gamma type and the Brownian supremum process area

Svante Janson

Full-text: Open access

Abstract

Supplementary references and material are provided to the paper entitled ‘Moments of Gamma type and the Brownian supremum process area’, published in Probability Surveys 7 (2010) 1–52.

Article information

Source
Probab. Surveys, Volume 7 (2010), 207-208.

Dates
First available in Project Euclid: 13 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.ps/1292249775

Digital Object Identifier
doi:10.1214/10-PS169

Mathematical Reviews number (MathSciNet)
MR2645216

Zentralblatt MATH identifier
1242.60017

Subjects
Primary: 60E10: Characteristic functions; other transforms
Secondary: 60J15

Citation

Janson, Svante. Addendum to Moments of Gamma type and the Brownian supremum process area. Probab. Surveys 7 (2010), 207--208. doi:10.1214/10-PS169. https://projecteuclid.org/euclid.ps/1292249775


Export citation

References

  • [1] B. L. J. Braaksma, Asymptotic expansions and analytic continuations for a class of Barnes-integrals. Compositio Math. 15 (1964), 239–341.
  • [2] B. D. Carter and M. D. Springer, The distribution of products, quotients and powers of independent H-function variates. SIAM J. Appl. Math. 33 (1977), no. 4, 542–558.
  • [3] J.-F. Chamayou and G. Letac, Additive properties of the Dufresne laws and their multivariate extension. J. Theoret. Probab. 12 (1999), no. 4, 1045–1066.
  • [4] D. Dufresne, The beta product distribution with complex parameters. Comm. Statistics – Theory and Methods 39 (2010), no. 5, 837–854.
  • [5] D. Dufresne, G distributions and the beta-gamma algebra. Preprint, University of Melbourne, 2009.
  • [6] C. Fox, The G and H functions as symmetrical Fourier kernels. Trans. Amer. Math. Soc. 98 (1961) 395–429.
  • [7] M. Kaluszka and W. Krysicki, On decompositions of some random variables. Metrika 46 (1997), no. 2, 159–175.
  • [8] A. M. Mathai and R. K. Saxena, On the linear combinations of stochastic variables. 20 (1973), 160–169.
  • [9] A. M. Mathai and R. K. Saxena, Generalized Hypergeometric Functions with Applications in Statistics and Physical Sciences. Lecture Notes in Mathematics, Vol. 348, Springer-Verlag, Berlin-New York, 1973.
  • [10] A. M. Mathai, R. K. Saxena and H. J. Haubold, The H-Function. Theory and Applications. Springer, New York, 2010. xiv+268 pp. ISBN: 978-1-4419-0915-2
  • [11] C. S. Meijer, On the G-function. I–VIII. Nederl. Akad. Wetensch., Proc. 49, (1946) 227–237, 344–356, 457–469, 632–641, 765–772, 936–943, 1063–1072, 1165–1175 = Indagationes Math. 8 (1946), 124–134, 213–225, 312–324, 391–400, 468–475, 595–602, 661–670, 713–723.
  • [12] E. W. Weisstein, Fox H-Function. MathWorld. http://mathworld.wolfram.com/FoxH-Function.html
  • [13] E. W. Weisstein, Meijer G-Function. MathWorld. http://mathworld.wolfram.com/MeijerG-Function.html

See also

  • Original paper: Original paper is published in Probability Surveys 7 (2010) 1–52.